# SDR CALA2025022502466

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,641 hours, 34,515 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED EMERGENCY RELEASE MECHANISM LOCKOUT PIN ON RH OVER WING EXIT HATCH REF AMM 52-21-11-000-001-A REMOVED EMERGENCY RELEASE MECHANISM LOCKOUT PIN ON RH OVERWING EXIT HATCH MX COMPLETE REF MM 52-21-11 VERIFIED REMOVAL OF EMERGENCY RELEASE MECHANISM LOCKOUT PIN ON RH OVERWING EXIT HATCH REF AMM 52-21-11-400-001-A, RII REF GMM 09-25-05
